# SDR ASOA2014081311038

- Difficulty date: August 9, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N830AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7236
- Aircraft time: 37,226 hours, 32,763 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR WOULD NOT OPEN FROM INSIDE OR OUTSIDE AT GATE.  CLEANED AND LUBED PAX DOOR IAW AMM 12-20-52. OPS CHECKED GOOD IAW AMM 52-11-00.
